# SDR MASA01002

- Difficulty date: January 4, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5860 - CLT-BTR - DURING PREFLIGHT, THE CREW FOUND THAT THE LIGHTED ORANGE STRIP AT THE RIGHT EMERGENCY EXIT INOPERATIVE.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE RESECURED THE CONNECTOR.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
